×

zbMATH — the first resource for mathematics

Semi-groupes généralises de matrices positives. (French) Zbl 0161.36902

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Birkhoff, Lattice Theory. Amer. Math. Soc. Colloquium, Publ. 25, 1948. Zbl0033.10103 MR29876 · Zbl 0033.10103
[2] D. Blackwell, On transient Markov Processes with a countable number of states stationnary transition probabilities. Annals of Mathematical Statistics, vol. 26, n^\circ 4, décembre 1955, p. 654-658. Zbl0066.11303 MR75479 · Zbl 0066.11303 · doi:10.1214/aoms/1177728425
[3] N. Bourbaki, Intégration, Livre 6, chapitre 2, Éléments de Mathématiques, Paris, Hermann, 1952. Zbl0049.31703 · Zbl 0049.31703
[4] G. Choquet, Unicité des représentations intégrales au moyen des points extrémaux dans les cônes convexes réticulés. C. R. Acad. Sci. Paris, t. 243, 1956, p. 555-557. Zbl0071.10701 MR80720 · Zbl 0071.10701
[5] G. Choquet, Existence des représentations intégrales au moyen des points extrémaux dans les cônes convexes. C. R. Acad. Sci. Paris, t. 243, 1956, p. 699-702. Zbl0071.10702 MR80264 · Zbl 0071.10702
[6] W. Doeblin, Sur l’équation matricielle A(t+s) = A(t)A(s) et ses applications au calcul des probabilités. Bull. Sci. Math., t. 64, 1938, p. 21-32 et 1940, p. 35-37. Zbl0018.15602 MR2050 · Zbl 0018.15602
[7] W. Feller, Boundaries induced by non-negative matrices. Trans. Amer. Math. Soc., t. 83, 1956, p. 19-54. Zbl0071.34901 MR90927 · Zbl 0071.34901 · doi:10.2307/1992904
[8] W. Feller, On boundaries and lateral conditions for the Kolmogorov differential equations. Ann. of math., t. 65 (2), 1957. Zbl0084.35503 MR90928 · Zbl 0084.35503 · doi:10.2307/1970064
[9] M. Frechet, Recherches théoriques modernes sur le Calcul des Probabilités. II. Paris, Gauthier-Villars, 1937.
[10] J. Neveu, Lattice Methods. Fourth Berkeley Symposium on Mathematical Statistics and Probability, Berkeley and Los Angeles, University of California Press, vol. 2, 1961, p. 347-391. Zbl0168.38801 MR139200 · Zbl 0168.38801
[11] J. Neveu, Sur le comportement asymptotique des chaînes de Markov. Coll. Internat. C. N. R. S., Paris, 1959. Zbl0094.13103 MR107901 · Zbl 0094.13103
[12] J. Neveu, Sur le comportement asymptotique des chaînes de Markov. C. R. Acad. Sci. Paris, t. 245, 1957, p. 493-496. Zbl0077.33202 MR90173 · Zbl 0077.33202
[13] J. Neveu, Une généralisation des processus à accroissements positifs indépendants. Abh. Math. Sem. Univ. Hamburg, 1960-1961. Zbl0103.36303 MR130714 · Zbl 0103.36303 · doi:10.1007/BF02992774
[14] F. Riesz et B. Sz.- Nagy, Leçons d’Analyse fonctionnelle, Akademiai KiadoBudapest, 1952. Zbl0046.33103 · Zbl 0046.33103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.